# SDR SWAA2018060422452

- Difficulty date: May 26, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N7703A
- Make and model: Boeing 737-76N
- Aircraft serial: 32653
- Aircraft time: 46,032 hours, 22,250 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A278114
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER TRAILING EDGE STA ORSS. 265, WAFFLE PANEL CRACKED AT OUTBOARD FASTENER HOLE.  R&R WAFFLE PLATE IAW DWG.
